| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ mexico.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during surgery, the liner could not be inserter into the cup.The surgeon verified that nothing protruded and cleaned out the cup.The surgeon tried to implant the liner again and it does not remain implanted.The surgeon did not want to use any stronger impact due to risk of fracture to the acetabulum.Another liner was able to be used to successfully complete the procedure with the same head and cup.There was a 20-30 minute delay.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified there was no damage to the spherical radius of the device.There are indentations to the scallops of the liner.The height of the device was checked and found in spec of the attached print.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm the assembly issue without the shell used.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.